well it depends on how high the dose is i take it once in a great while only for when i have horrilble headache that even excedrin migrane cant help. but it also depends how frequently you are taking them. are you taking them everyday or every other day. i would watch out though you can get addicted to that kind of pain med just because it is such a high dose of codeine and thebaine. so i would advise you to slow the intake of the medication unless told other wise by your doctor.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Side Effect - Hydrocodone. I have been taking pain medication for a couple years now. Off and on and
Posted 31 May 2010 • 2 answers
I have on prednisine for 4 yrs can that affect me mentally and what are the side effects coming off?
Posted 16 Mar 2013 • 1 answer
Posted 2 Jun 2016 • 0 answers
Posted 2 days 2 hours ago • 0 answers